# SDR 20000504SH002

- Difficulty date: April 2, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N196KW
- Make and model: Amtr TITANTORNADO
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Condition: Misinstalled
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, Y, J
- Precautionary procedure: B, A

## Discrepancy

SILICONE WAS USED TO INSTALL A FUEL SENSING UNIT INSIDE THE FUEL TANK.  THE SILICONE DISSOLVED AND SUBSEQUENTLY CLOGGED THE FUEL FILTER CAUSING THE ENGINE TO FAIL.  AN OFF AIRPORT LANDING WAS MADE CAUSING SUBSTANTIAL DAMAGE TO AIRCRAFT.  ACFT S/N D96618SOKH0204.  (X)
